# SDR JR2R20250817656

- Difficulty date: August 17, 2025
- Submitted: August 17, 2025
- Operation: Air carrier
- Aircraft: N86336
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000548
- Aircraft time: 20,055 hours, 12,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 200
- Part time: 20,055 hours, 12,036 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"TEXAS" GUSSET AT FRAME 90, RBL24, IS CORRODED. OUT OF LIMITS.  REPLACED
